We thank the NSF of China (50573083, 50325313, 20128004, and 90206025), the Chinese Academy of Sciences, and the China Ministry of Science and Technology (KJCX2-SW-H07, 2004-01-09, and 2003CB615600) for financial support.
General Synthetic Route toward Functional Hollow Spheres with Double-Shelled Structures†
Article first published online: 27 SEP 2005
Copyright © 2005 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 117, Issue 41, pages 6885–6888, October 21, 2005
How to Cite
Yang, M., Ma, J., Zhang, C., Yang, Z. and Lu, Y. (2005), General Synthetic Route toward Functional Hollow Spheres with Double-Shelled Structures. Angew. Chem., 117: 6885–6888. doi: 10.1002/ange.200501556
- Issue published online: 14 OCT 2005
- Article first published online: 27 SEP 2005
- Manuscript Revised: 1 JUL 2005
- Manuscript Received: 7 MAY 2005
Supporting information for this article is available on the WWW under http://www.wiley-vch.de/contents/jc_2001/2005/z501556_s.pdf or from the author.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.